RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funct. Approx. Comment. Math., 2015, Volume 52, Issue 2, Pages 223–227 (Mi facm1)  

Counting additive decompositions of quadratic residues in finite fields

S. R. Blackburna, S. V. Konyaginb, I. E. Shparlinskic

a Department of Mathematics, Royal Holloway University of London, Egham, Surrey, United Kingdom
b Steklov Mathematical Institute, 8, Gubkin Street, Moscow, Russian Federation
c Department of Pure Mathematics, University of New South Wales, Sydney, NSW, Australia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00332
Ministry of Education and Science of the Russian Federation Nsh-3082.2014.1
Australian Research Council DP140100118
During the preparation of the work, the second author was supported by Russian Fund for Basic Research N. 14-01-00332, and Program Supporting Leading Scientific Schools, Grant Nsh-3082.2014.1; the third author was supported by the Australian Research Council, Grant DP140100118.


DOI: https://doi.org/10.7169/facm/2015.52.2.3


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/facm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019